Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 109, Number 3

All articles in this issue are freely accessible.

Weak eigenvectors and the functional calculus
R. T. Harris.
Trans. Amer. Math. Soc. 109 (1963), 367-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169070
Extending a disk to a sphere
Joseph M. Martin.
Trans. Amer. Math. Soc. 109 (1963), 385-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158381
Transformations preserving the Grassmannian
William C. Nemitz.
Trans. Amer. Math. Soc. 109 (1963), 400-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154882
Derivations on an arbitrary vector bundle
C. J. Henrich.
Trans. Amer. Math. Soc. 109 (1963), 411-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155260
On obstructions in sphere bundles and immersion of manifolds
J. Levine.
Trans. Amer. Math. Soc. 109 (1963), 420-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155337
On Amitsur’s complex and restricted Lie algebras
Astrid J. Berkson.
Trans. Amer. Math. Soc. 109 (1963), 430-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158916
Tchebycheff approximation in several variables
John R. Rice.
Trans. Amer. Math. Soc. 109 (1963), 444-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157165
Substitution minimal sets
W. H. Gottschalk.
Trans. Amer. Math. Soc. 109 (1963), 467-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190915
An application of valuation theory to rings of continuous real and complex-valued functions
Norman L. Alling.
Trans. Amer. Math. Soc. 109 (1963), 492-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154886
Higher order operations
E. Spanier.
Trans. Amer. Math. Soc. 109 (1963), 509-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158399
A theorem in homological algebra and stable homotopy of projective spaces
Arunas Liulevicius.
Trans. Amer. Math. Soc. 109 (1963), 540-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156346